Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Flu Shots and Meds? Mark H.

Posted by Greg on November 30, 2001, at 18:19:00

In reply to Re: Flu Shots and Meds?, posted by Mark H. on November 30, 2001, at 15:22:02

> Hi Greg,
>
> I hope it's just a coincidence, but I got a cold/flu shortly after getting my first flu shot about 3 weeks ago, then got hit with a secondary sinus/throat/bronchial infection that made me more seriously sick than I've been since March 1997 (the last time I had this). Biaxin 500mg/twice daily is helping, but man I was sick.
>
> I just keep reminding myself, correlation is not causation, correlation is not causation...
>
> Hope you're feeling better soon,
>
> Mark H.

Well, the throat and ears are feeling a little better, but I'm thinking it was just to close together to be a coincidence. I had a few Biaxin left over from the last bout of laryngitis, but other than that I'm riding this out without any anti-biotics. Now that I'm on my wife's HMO, getting into see a doc takes an act of God...

It's good to hear from you, when you get a free moment or two drop me a post on PSB and let me know what you've been up to and I'll do the same.

Greg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[85666]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Greg thread:85305
URL: http://www.dr-bob.org/babble/20011123/msgs/85666.html